# SDR CALA2024112701321

- Difficulty date: November 20, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 81,825 hours, 29,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT (GENERAL VISUAL) LAVATORY SERVICE PANEL(S) FOR, BUT NOT LIMITED TO: {B737-38-3-0129} - FASTENERS PULLING THRU LAV PANEL FRAME STRUCTURE LOCKING FOR MX FERRY FLIGHT  2 SEPARATE AREAS OF BULGING METAL AT LOWER FWD AND AFT CORNERS OF LAV DOOR REPAIR. FWD AREA APPROX 6 X 7 OF BULGING AREA WITH APPROX 6-10 RIVETS PULLING THRU. BULGE HEIGHT APPROX .250 HIGH. AFT AREA APPROX 4X6 WITH ANOTHER EXTRA PICTURE SHOWING NO DAMAGE TO INTERIOR STRUCTURE AND ONLY FWD AND AFT LOWER CORNERS TOTAL OF EIGHT RIVETS PULL THROUGH ONLY THROUGH FIRST PLY AND NO DAMAGE TO STRUCTURE OR BACK SIDE OF THE RIVETS THAT HAVE PULLED THROUGH PICTURE OF EIGTH RIVETS 6-10 RIVETS PULLING THRU. BULGE HEIGHT APPROX .200 HIGH. ACCOMPLISHED STEP 7. HFEC INSP OF BLENDED AREA REF NDT PART6, 51-00-00 PROC23, STEP 8 HOLE PROBE HFEC INSP OF FASTENER HOLES REF NDT PART6, 51-00-00, PROC16. NO NOTABLE CRACK INDICATIONS NOTED. REF AVO13671. UNLOCKING FOR UPDATES ACCOMPLISHED STEP 9, ULTRASONIC INSP FOR REMAINING THICKNESS REF NDT PART 4, 51-00-00 PROC.3. COMPLIED WITH AVO13671 STEPS 1.- 6., INSPECTED AREA, NO OTHER DAMAGE NOTED, REMOVED LAV SERVICE PAN AND FASTENERS, REMOVED CORROSION, REPAIRS ACCOMPLISHED IAW EC/RA5300-03174.
